# SDR MALA050149

- Difficulty date: February 14, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 340B430
- Aircraft time: 16,913 hours, 18,854 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Angle
- Condition: Corroded
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y CHECK FOUND COCKPIT DOOR, T-ANGLE POST AT LBL 10 IS CORRODED AND HAS BEEN REPAIRED IAW MESABA EOS53185.
